# SDR MASA201512231268

- Difficulty date: December 23, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 33,517 hours, 23,368 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-047, REV G, SHOP FLOOR FIND 4 OVERSIZED FASTENER HOLES IN FS 202, BULKHEAD STRUCTURE AT THREE DIFFERENT LOCATIONS, REPAIRED OVERSIZED FASTENER HOLES IAW REO 670-53-11, REV DATED 12-11-2015.
